# SDR SWAA2019050632316

- Difficulty date: May 4, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N710SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27844
- Aircraft time: 73,235 hours, 43,856 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Panel
- Part number: 233A32092
- Part serial: D00982
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, ON TAKEOFF MASTER CAUTION LIGHT ILLUMINATED WITH STANDBY RUDDER ON LIGHT ILLUMINATED.  R&R FLIGHT CONTROL PANEL PER AMM.
